# SDR AALA200801417

- Difficulty date: May 28, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 56,005 hours
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: UL16672
- Condition: Broken
- Location: P1 Sense
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO INFLIGHT T1247/28MAY MIA TO ORD.  NR TWO ENGINE ENGINE PRESSURE RATIO REMAINED AT CLIMB.  ALL OTHER INDICATIONS DROPPED LOWER AS ALTITUDE INCREASED.  LANDED MCO WITHOUT INCIDENT.  REPLACED NR TWO ENGINE BROKEN P1 SENSE LINE AT FUEL FLOW GOVERNOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
